Honey bee colony losses

Neumann, Peter and Carreck, Norman L (2010) Honey bee colony losses. Journal of Apicultural Research, 49 (1). pp. 1-6. ISSN 2078-6913

[img]
Preview
PDF
Download (777kB) | Preview
Item Type: Article
Schools and Departments: School of Life Sciences > Biology and Environmental Science
Subjects: Q Science
Depositing User: Norman Carreck
Date Deposited: 05 Feb 2013 09:32
Last Modified: 06 Mar 2017 19:33
URI: http://sro.sussex.ac.uk/id/eprint/43682

View download statistics for this item

📧 Request an update